Atormac
brintellex
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 2554  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4679    
    Printed136    
    Emailed0    
    PDF Downloaded98    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 
Year : 2001  |  Volume : 49  |  Issue : 3  |  Page : 320--1

Reversible neurologic manifestations after glycerol : a short report.


Department of Medicine, Government Medical College and Hospital, Chandigarh-160047, India., India

Correspondence Address:
R Singh
Department of Medicine, Government Medical College and Hospital, Chandigarh-160047, India.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 11593257

Rights and PermissionsRights and Permissions

A 46 year old male inadvertently consumed 500 ml of glycerol and presented with altered sensorium, focal neurologic signs and generalised seizures. He was managed conservatively and recovered fully within 48 hours. The case highlights the rare presentations of overdosage and neurologic effects with glycerol, an otherwise safe drug used in neurology.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow